It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Daniel, I hate to say this, but it sounds like you are already addicted. You've gone though 120 Lortab between 11/22 and 12/8. That's a lot of pills and you must be taking a good bit more than your doctor rx'd. I was also addicted to mainly hydrocodone, but prior to quiting, was taking oxycontin, morphine and hydro, a few pills everyday for about 3 months. Prior to that, I had them when I could get my hands on them. I was in denial that I was an addict until I ran out and could not get anymore. When the withdrawals started, I thought I had a virus, even ran a low grade fever. Fatigue, lack of appetite, stomach issues, insomnia, body aches....sound familiar. I went cold turkey. Didn't find this board until the physical withdrawal was over. There is a "home detox plan" listed at the beginning of the board. I suggest you read that and get whatever it recommends to get through the physical withdrawal. It's not easy, think of it like getting over a bug. But the big thing you have ahead of you is what are you going to do now, about this addiction? Do you really need that much Lortab for your pain or are you just taking to feel good? I suspect it's the latter. You need to want to quit and it sounds like you do. Are you seeing a pain management dr? I think you need to let whoever you are seeing know what's going on with the Lortab and seek alternative pain relief. I've never been but have been hearing a lot of positive posts on NA meetings. I hope you find help soon.
Best wishes,
JB





All times are GMT -7. The time now is 04:18 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!